Filtros : "Allen, Peter" Limpar

Filtros



Refine with date range


  • Source: Combinatorics, Probability and Computing. Unidade: IME

    Subjects: COMBINATÓRIA, GRAFOS ALEATÓRIOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; BOTTCHER, Julia; KOHAYAKAWA, Yoshiharu; ROBERTS, Barnaby. Triangle-free subgraphs of random graphs. Combinatorics, Probability and Computing, Cambridge, Cambridge University Press, v. 27, n. 2, p. 141-161, 2018. Disponível em: < http://dx.doi.org/10.1017/S0963548317000219 > DOI: 10.1017/S0963548317000219.
    • APA

      Allen, P., Bottcher, J., Kohayakawa, Y., & Roberts, B. (2018). Triangle-free subgraphs of random graphs. Combinatorics, Probability and Computing, 27( 2), 141-161. doi:10.1017/S0963548317000219
    • NLM

      Allen P, Bottcher J, Kohayakawa Y, Roberts B. Triangle-free subgraphs of random graphs [Internet]. Combinatorics, Probability and Computing. 2018 ; 27( 2): 141-161.Available from: http://dx.doi.org/10.1017/S0963548317000219
    • Vancouver

      Allen P, Bottcher J, Kohayakawa Y, Roberts B. Triangle-free subgraphs of random graphs [Internet]. Combinatorics, Probability and Computing. 2018 ; 27( 2): 141-161.Available from: http://dx.doi.org/10.1017/S0963548317000219
  • Source: Random Structures & Algorithms. Unidade: IME

    Subjects: TEORIA DOS GRAFOS, COMBINATÓRIA PROBABILÍSTICA, GRAFOS ALEATÓRIOS

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; BÖTTCHER, Julia; GRIFFITHS, Simon; KOHAYAKAWA, Yoshiharu; MORRIS, Robert. Chromatic thresholds in dense random graphs. Random Structures & Algorithms, Hoboken, v. 51, n. 2, p. 185-214, 2017. Disponível em: < https://dx.doi.org/10.1002/rsa.20708 > DOI: 10.1002/rsa.20708.
    • APA

      Allen, P., Böttcher, J., Griffiths, S., Kohayakawa, Y., & Morris, R. (2017). Chromatic thresholds in dense random graphs. Random Structures & Algorithms, 51( 2), 185-214. doi:10.1002/rsa.20708
    • NLM

      Allen P, Böttcher J, Griffiths S, Kohayakawa Y, Morris R. Chromatic thresholds in dense random graphs [Internet]. Random Structures & Algorithms. 2017 ; 51( 2): 185-214.Available from: https://dx.doi.org/10.1002/rsa.20708
    • Vancouver

      Allen P, Böttcher J, Griffiths S, Kohayakawa Y, Morris R. Chromatic thresholds in dense random graphs [Internet]. Random Structures & Algorithms. 2017 ; 51( 2): 185-214.Available from: https://dx.doi.org/10.1002/rsa.20708
  • Source: Random Structures & Algorithms. Unidade: IME

    Subjects: TEORIA DOS GRAFOS, COMBINATÓRIA PROBABILÍSTICA, GRAFOS ALEATÓRIOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; BÖTTCHER, Julia; GRIFFITHS, Simon; KOHAYAKAWA, Yoshiharu; MORRIS, Robert. Chromatic thresholds in sparse random graphs. Random Structures & Algorithms, Hoboken, v. 51, n. 2, p. 215–236, 2017. Disponível em: < https://dx.doi.org/10.1002/rsa.20709 > DOI: 10.1002/rsa.20709.
    • APA

      Allen, P., Böttcher, J., Griffiths, S., Kohayakawa, Y., & Morris, R. (2017). Chromatic thresholds in sparse random graphs. Random Structures & Algorithms, 51( 2), 215–236. doi:10.1002/rsa.20709
    • NLM

      Allen P, Böttcher J, Griffiths S, Kohayakawa Y, Morris R. Chromatic thresholds in sparse random graphs [Internet]. Random Structures & Algorithms. 2017 ; 51( 2): 215–236.Available from: https://dx.doi.org/10.1002/rsa.20709
    • Vancouver

      Allen P, Böttcher J, Griffiths S, Kohayakawa Y, Morris R. Chromatic thresholds in sparse random graphs [Internet]. Random Structures & Algorithms. 2017 ; 51( 2): 215–236.Available from: https://dx.doi.org/10.1002/rsa.20709
  • Source: Combinatorica. Unidade: IME

    Subjects: TEORIA DOS GRAFOS, COMBINATÓRIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; BÖTTCHER, Julia; HÀN, Hiệp; KOHAYAKAWA, Yoshiharu; PERSON, Yury. Powers of Hamilton cycles in pseudorandom graphs. Combinatorica, Heidelberg, v. 37, n. 4, p. 573-616, 2017. Disponível em: < https://dx.doi.org/10.1007/s00493-015-3228-2 > DOI: 10.1007/s00493-015-3228-2.
    • APA

      Allen, P., Böttcher, J., Hàn, H., Kohayakawa, Y., & Person, Y. (2017). Powers of Hamilton cycles in pseudorandom graphs. Combinatorica, 37( 4), 573-616. doi:10.1007/s00493-015-3228-2
    • NLM

      Allen P, Böttcher J, Hàn H, Kohayakawa Y, Person Y. Powers of Hamilton cycles in pseudorandom graphs [Internet]. Combinatorica. 2017 ; 37( 4): 573-616.Available from: https://dx.doi.org/10.1007/s00493-015-3228-2
    • Vancouver

      Allen P, Böttcher J, Hàn H, Kohayakawa Y, Person Y. Powers of Hamilton cycles in pseudorandom graphs [Internet]. Combinatorica. 2017 ; 37( 4): 573-616.Available from: https://dx.doi.org/10.1007/s00493-015-3228-2
  • Source: Electronic Notes in Discrete Mathematics. Conference titles: European Conference on Combinatorics, Graph Theory and Applications - EuroComb. Unidade: IME

    Subjects: GRAFOS ALEATÓRIOS, COMBINATÓRIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; BOTTCHER, Julia; ROBERTS, Barnaby; KOHAYAKAWA, Yoshiharu. Triangle-free subgraphs of random graphs. Electronic Notes in Discrete Mathematics[S.l: s.n.], 2015.Disponível em: DOI: 10.1016/j.endm.2015.06.055.
    • APA

      Allen, P., Bottcher, J., Roberts, B., & Kohayakawa, Y. (2015). Triangle-free subgraphs of random graphs. Electronic Notes in Discrete Mathematics. Amsterdam. doi:10.1016/j.endm.2015.06.055
    • NLM

      Allen P, Bottcher J, Roberts B, Kohayakawa Y. Triangle-free subgraphs of random graphs [Internet]. Electronic Notes in Discrete Mathematics. 2015 ; No 2015Available from: http://dx.doi.org/10.1016/j.endm.2015.06.055
    • Vancouver

      Allen P, Bottcher J, Roberts B, Kohayakawa Y. Triangle-free subgraphs of random graphs [Internet]. Electronic Notes in Discrete Mathematics. 2015 ; No 2015Available from: http://dx.doi.org/10.1016/j.endm.2015.06.055
  • Source: Random Structures & Algorithms. Unidade: IME

    Subjects: TEORIA DOS GRAFOS, ALGORITMOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; BOETTCHER, Julia; KOHAYAKAWA, Yoshiharu; PERSON, Yury. Tight Hamilton cycles in random hypergraphs. Random Structures & Algorithms, Hoboken, v. 46, n. 3, p. 446-465, 2015. Disponível em: < http://dx.doi.org/10.1002/rsa.20519 > DOI: 10.1002/rsa.20519.
    • APA

      Allen, P., Boettcher, J., Kohayakawa, Y., & Person, Y. (2015). Tight Hamilton cycles in random hypergraphs. Random Structures & Algorithms, 46( 3), 446-465. doi:10.1002/rsa.20519
    • NLM

      Allen P, Boettcher J, Kohayakawa Y, Person Y. Tight Hamilton cycles in random hypergraphs [Internet]. Random Structures & Algorithms. 2015 ; 46( 3): 446-465.Available from: http://dx.doi.org/10.1002/rsa.20519
    • Vancouver

      Allen P, Boettcher J, Kohayakawa Y, Person Y. Tight Hamilton cycles in random hypergraphs [Internet]. Random Structures & Algorithms. 2015 ; 46( 3): 446-465.Available from: http://dx.doi.org/10.1002/rsa.20519
  • Source: Electronic Journal of Combinatorics. Unidade: IME

    Subjects: COMBINATÓRIA, TEORIA DOS GRAFOS, GRAFOS ALEATÓRIOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; KOHAYAKAWA, Yoshiharu; MOTA, Guilherme Oliveira; PARENTE, Roberto Freitas. On the number of orientations of random graphs with no directed cycles of a given length. Electronic Journal of Combinatorics, San Marcos, v. 21, n. 1, 2014.
    • APA

      Allen, P., Kohayakawa, Y., Mota, G. O., & Parente, R. F. (2014). On the number of orientations of random graphs with no directed cycles of a given length. Electronic Journal of Combinatorics, 21( 1).
    • NLM

      Allen P, Kohayakawa Y, Mota GO, Parente RF. On the number of orientations of random graphs with no directed cycles of a given length. Electronic Journal of Combinatorics. 2014 ; 21( 1):
    • Vancouver

      Allen P, Kohayakawa Y, Mota GO, Parente RF. On the number of orientations of random graphs with no directed cycles of a given length. Electronic Journal of Combinatorics. 2014 ; 21( 1):
  • Source: LATIN 2014: theoretical informatics: Proceedings. Conference titles: Latin American on Theoretical Informatics Symposium - LATIN 2014. Unidade: IME

    Subjects: ANÁLISE DE ALGORITMOS, COMPUTABILIDADE E COMPLEXIDADE, MATEMÁTICA DISCRETA, ESTRUTURAS DE DADOS, TEORIA DOS GRAFOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; BOTTCHER, Julia; HÀN, Hiêp; KOHAYAKAWA, Yoshiharu; PERSON, Yury. Powers of Hamilton cycles in pseudorandom graphs. Anais.. Heidelberg: Springer, 2014.Disponível em: DOI: 10.1007/978-3-642-54423-1_31.
    • APA

      Allen, P., Bottcher, J., Hàn, H., Kohayakawa, Y., & Person, Y. (2014). Powers of Hamilton cycles in pseudorandom graphs. In LATIN 2014: theoretical informatics: Proceedings. Heidelberg: Springer. doi:10.1007/978-3-642-54423-1_31
    • NLM

      Allen P, Bottcher J, Hàn H, Kohayakawa Y, Person Y. Powers of Hamilton cycles in pseudorandom graphs [Internet]. LATIN 2014: theoretical informatics: Proceedings. 2014 ;Available from: https://doi.org/10.1007/978-3-642-54423-1_31
    • Vancouver

      Allen P, Bottcher J, Hàn H, Kohayakawa Y, Person Y. Powers of Hamilton cycles in pseudorandom graphs [Internet]. LATIN 2014: theoretical informatics: Proceedings. 2014 ;Available from: https://doi.org/10.1007/978-3-642-54423-1_31
  • Source: Advances in Mathematics. Unidade: IME

    Subjects: COMBINATÓRIA, TEORIA DOS GRAFOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ALLEN, Peter; BÖTTCHER, Julia; GRIFFITHS, Simon; KOHAYAKAWA, Yoshiharu; MORRIS, Robert. The chromatic thresholds of graphs. Advances in Mathematics, New York, ElsevierV, v. 235, p. 261-295, 2013. Disponível em: < http://dx.doi.org/10.1016/j.aim.2012.11.016 > DOI: 10.1016/j.aim.2012.11.016.
    • APA

      Allen, P., Böttcher, J., Griffiths, S., Kohayakawa, Y., & Morris, R. (2013). The chromatic thresholds of graphs. Advances in Mathematics, 235, 261-295. doi:10.1016/j.aim.2012.11.016
    • NLM

      Allen P, Böttcher J, Griffiths S, Kohayakawa Y, Morris R. The chromatic thresholds of graphs [Internet]. Advances in Mathematics. 2013 ; 235 261-295.Available from: http://dx.doi.org/10.1016/j.aim.2012.11.016
    • Vancouver

      Allen P, Böttcher J, Griffiths S, Kohayakawa Y, Morris R. The chromatic thresholds of graphs [Internet]. Advances in Mathematics. 2013 ; 235 261-295.Available from: http://dx.doi.org/10.1016/j.aim.2012.11.016

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021